On approximation by Toeplitz operators
Acta Universitatis Carolinae. Mathematica et Physica, Tome 39 (1998) no. 1-2, pp. 137-146
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_1998_39_1-2_a10,
author = {Lusky, Wolfgang},
title = {On approximation by {Toeplitz} operators},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {137--146},
year = {1998},
volume = {39},
number = {1-2},
mrnumber = {1696592},
zbl = {1010.47016},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_1998_39_1-2_a10/}
}
Lusky, Wolfgang. On approximation by Toeplitz operators. Acta Universitatis Carolinae. Mathematica et Physica, Tome 39 (1998) no. 1-2, pp. 137-146. http://geodesic.mathdoc.fr/item/AUCMP_1998_39_1-2_a10/